# SDR SWIA201025170

- Difficulty date: November 11, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 20,889 hours, 17,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (FLT 6933)  RELAMPED EMERGENCY LIGHT.
